# SDR 05FDEA03897

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misdrilled
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB TE MIDFLAP LWR AFT SKIN HAS NUMEROUS FASTENER HOLES DOUBLE DRILLED OR EXCESSIVELY COUNTERSUNK, O/B OF O/B FLAP TRACK. REPAIRED LT IB MIDFLAP LOWER AFT SKIN PER SRM 51-40-2.
